Home Homomorphisms and endomorphisms of linear and alinear quasigroups
Article
Licensed
Unlicensed Requires Authentication

Homomorphisms and endomorphisms of linear and alinear quasigroups

  • A. Kh. Tabarov
Published/Copyright: June 28, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 3

In this paper, we study morphisms (automorphisms, endomorphisms) of linear and alinear quasigroups, give results on endomorphisms of an arbitrary quasigroup which generalise some results of a Shchukin’s paper. We give necessary and sufficient conditions of homomorphisms of linear and alinear quasigroups in terms of endomorphisms of the corresponding group and present the form of an arbitrary endomorphism of linear, alinear, and T -quasigroups.

Published Online: 2007-06-28
Published in Print: 2007-07-20

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.021/pdf
Scroll to top button